# SDR ABXA9800611

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Bs 786
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK, FOUND LONGERON 17 RIGHT CRACKED AT FUSELAGE STATION 786.  REPLACED LONGERON 17 RIGHT SECTION AT STATION 786 IAW DC9 SRM.
